# SDR QR9R20220825004

- Difficulty date: August 25, 2022
- Submitted: August 25, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723339704
- Aircraft time: 2,913 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Part serial: NA
- Condition: Broken
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CO-PILOT DOOR HINGE BRACKET BROKE OFF OF DOOR. FITTING REPLACED IAW AMM 52-11-00, 8-4.
